Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Sharp Log-Sobolev Inequalities

Author: Oscar S. Rothaus
Journal: Proc. Amer. Math. Soc. 126 (1998), 2903-2904
MSC (1991): Primary 46E35, 46E39
MathSciNet review: 1632105
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show existence of a wide variety of Log-Sobolev inequalities in which the constant is exactly that required by the Poincaré inequality which may be inferred from the Log-Sobolev.

References [Enhancements On Off] (What's this?)

  • [1] O. S. Rothaus, Diffusion on Compact Riemannian Manifolds and Logarithmic Sobolev Inequalities, Journal of Functional Analysis 42, #1 (June 1981), 102-109. MR 83f:58080a

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E35, 46E39

Retrieve articles in all journals with MSC (1991): 46E35, 46E39

Additional Information

Oscar S. Rothaus
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853-7901

Received by editor(s): September 27, 1996
Received by editor(s) in revised form: February 24, 1997
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society